Skip to Content
Mathematics
home > return to last page

Jay Shapiro

Professor Emeritus

E-mail: jshapiro@gmu.edu


 

Education

  • Ph.D., 1975, Rutgers University

  • B.A., 1971, Rider College

Research

  • Commutative and Noncommutative Algebra

  • Noetherian Rings

Selected Publications

  • Pime ideals in ultraproducts of commutative rings, with B. Olberding, J. Algebra, 285 (2005) 768-794.

  • Almost Integrally Closed Domains, with D. Dobbs.  Communications in Algebra, Vol. 32, No. 9 (2004) 3627-3639.

  • Rings of Quotients of Rings of Functions, with R. Levy.  Topology and It's Applications, 146/147  (2005)  253-265.

  • Zero-divisor Graphs, Von Neumann Regular Rings, and Boolean Algebras, with D.F. Anderson and R. Levy.  Journal of Pure and Applied Algebra, 180, (2003) pp. 221-241.

  • Mixed Matrices and Binomial Ideals, with K. Fischer.  Journal of Pure and Applied Algebra, 113, (1996) pp. 39-54.



 

 

   
Department Home